ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Totally geodesic discs in strongly convex domains

Gaussier, Herve and Seshadri, Harish (2013) Totally geodesic discs in strongly convex domains. In: Mathematische Zeitschrift, 274 (1-2). pp. 185-197.

[img] PDF
Math_Zeit_274-1_185_2013.pdf - Published Version
Restricted to Registered users only

Download (216kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s00209-012-1063-3

Abstract

We prove that every isometry from the unit disk Delta in , endowed with the Poincar, distance, to a strongly convex bounded domain Omega of class in , endowed with the Kobayashi distance, is the composition of a complex geodesic of Omega with either a conformal or an anti-conformal automorphism of Delta. As a corollary we obtain that every isometry for the Kobayashi distance, from a strongly convex bounded domain of class in to a strongly convex bounded domain of class in , is either holomorphic or anti-holomorphic.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Francis Jayakanth
Date Deposited: 27 Jun 2013 07:50
Last Modified: 27 Jun 2013 07:50
URI: http://eprints.iisc.ac.in/id/eprint/46749

Actions (login required)

View Item View Item